Aa
A
A
Close
Avatar universal
Severe burning in abdomen with chronic hives
Onset of severe burning in digestive tract one month ago.  The burning is not in one specific area but all over.  Also have chronic uticaria (dermographism) and angioedema, that I am not able to control since the burning started.  I am taking Carafate, Prilosec and have now added Zantac.  Nothing seems to lessen the burning.  Is there a relationship between severe abd. pain and hives?
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
If you have abdominal discomfort of any sort and hives, then three conditions should be ruled out first. These are: H pylori infection of the stomach, IBS and Crohn’s. Gall bladder disorders can also cause hives. Do discuss this with your doctor (preferably a gastroenterologist) and get yourself examined. You may need endoscopy for a confirmed diagnosis. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Autoimmune Disorders Community Resources